MathSciNet Relay Station
MathSciNet bibliographic data
MR752499 (86e:55025) 55R10 (55P35)
Bencivenga, Roberto Approximating groups of bundle automorphisms by loop spaces. Trans. Amer. Math. Soc. 285 (1984), no. 2, 703–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement